# SDR SWIA200413556

- Difficulty date: July 2, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 23,637 hours, 33,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 1284
- Condition: Discharged
- Location: Emergency Light
- Part time: 8,795 hours, 12,781 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOPERATIVE.  INSTALLED NEW EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECK GOOD.
